How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Dermatology
Satisfied Customers: 65041
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Dermatology Question Here...
DrRussMD is online now

My mother in law is on heart medication her legs have begun

Customer Question

my mother in law is on heart medication her legs have begun to really smell bad and there is weeping from some of the leg and its a nasty dark colour purplish
Submitted: 1 year ago.
Category: Dermatology
Expert:  Shantal-Mod replied 1 year ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  DrRussMD replied 1 year ago.
HelloBad veins with fluid back up can cause this.It can even cause ulcers of the legs.She needs an ultrasound of the legs.There can also be infection.Take her to her gp immediately.This should not be allowed to go on without examination.If she has heart disease, this complicates the same problem.So does thyroid disease and she should be checked for this. Please click a positivelet me know if you have more questions.